MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB PS ARTIC SURF SZ4; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB PS ARTIC SURF SZ4; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500504
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the upper and lower shims were separated when the surgeon explanted the trial insert (p/n: (b)(4)) during tka surgery on (b)(6) 2019, and the ring came off and remained in the patient's body.The surgeon retrieved the ring from the patient and completed the surgery within a 30 minutes delay.There was no adverse consequence to the patient.It was requested to improve such as integrated insert trial creation.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported event of a damaged balseal on the smaller post of the trial.Hhe (health hazard evaluation)/qrb (quality review board) 103045639 recommended a device correction which was initiated on june 12, 2015.Capa-004795 determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa-004795 will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance sep-419.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: d10.Product complaint # : (b)(4).Investigation summary
=
> examination of the returned device confirms the reported event of a damaged balseal on the smaller post of the trial.Hhe (health hazard evaluation)/qrb (quality review board) 103045639 recommended a device correction which was initiated on (b)(6), 2015.Capa(b)(4) determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa-004795 will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance sep-419.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB PS ARTIC SURF SZ4
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8552319
Report Number1818910-2019-91689
Device Sequence Number16233306
Product Code JWH
UDI-Device Identifier10603295135517
UDI-Public10603295135517
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500504
Device Lot NumberMVMBSY780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer06/07/2019
07/01/2019
07/01/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date06/20/2019
07/01/2019
07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1